Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement

In this Discussion

Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Opana ER

AnonymousUserAAnonymousUser Posts: 49,578
edited 06/11/2012 - 7:22 AM in Pain Medications
I was wondering if anyone had any info on Opana ER and hair loss. I recently started taking 15mg and have started noticing significant hair loss, even my hair stylest said something about it. I was just wondering if anyone has experienced this or knows if this is a possible side effect (I was having trouble finding info on this topic via google). Thanks for the help!
advertisement

Comments

  • I searched high and low and couldn't find much related to ANY opiates/opiods and hair loss, much less Opana. Definitely tell your doctor, and I'm guessing a blood test/labwork is probably needed. Drink water, take vitamins, and dont do this ~X(
Sign In or Register to comment.